# SDR GAIA00169

- Difficulty date: April 3, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNG PREFLIGHT AT FWA, IT WAS DISCOVERED DURING PREFLIGHT THAT THE EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
